Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 138984, 12 pages
http://dx.doi.org/10.1155/2015/138984
Research Article

Existence of Positive Periodic Solutions for a Predator-Prey System of Holling Type IV Function Response with Mutual Interference and Impulsive Effects

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 19 August 2014; Revised 17 January 2015; Accepted 18 January 2015

Academic Editor: Xue Z. He

Copyright © 2015 Haidong Liu and Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haidong Liu and Fanwei Meng, “Existence of Positive Periodic Solutions for a Predator-Prey System of Holling Type IV Function Response with Mutual Interference and Impulsive Effects,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 138984, 12 pages, 2015. https://doi.org/10.1155/2015/138984.